# SDR 2007UALA01089

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,035 hours, 4,766 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE, 2 AFT LIGHT ASSEMBLIES.  [SUP 5-1-07]  REPAIRED BATTERY PACK, AND RELAMPED LOWER LITE ASSY.
